On the relaxation of some classes of pointwise gradient constrained energies
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 113-137.
@article{AIHPC_2007__24_1_113_0,
     author = {de Arcangelis, Riccardo},
     title = {On the relaxation of some classes of pointwise gradient constrained energies},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {113--137},
     publisher = {Elsevier},
     volume = {24},
     number = {1},
     year = {2007},
     doi = {10.1016/j.anihpc.2005.12.003},
     zbl = {1112.49014},
     mrnumber = {2286561},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2005.12.003/}
}
TY  - JOUR
AU  - de Arcangelis, Riccardo
TI  - On the relaxation of some classes of pointwise gradient constrained energies
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 113
EP  - 137
VL  - 24
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2005.12.003/
UR  - https://zbmath.org/?q=an%3A1112.49014
UR  - https://www.ams.org/mathscinet-getitem?mr=2286561
UR  - https://doi.org/10.1016/j.anihpc.2005.12.003
DO  - 10.1016/j.anihpc.2005.12.003
LA  - en
ID  - AIHPC_2007__24_1_113_0
ER  - 
%0 Journal Article
%A de Arcangelis, Riccardo
%T On the relaxation of some classes of pointwise gradient constrained energies
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 113-137
%V 24
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2005.12.003
%R 10.1016/j.anihpc.2005.12.003
%G en
%F AIHPC_2007__24_1_113_0
de Arcangelis, Riccardo. On the relaxation of some classes of pointwise gradient constrained energies. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 1, pp. 113-137. doi : 10.1016/j.anihpc.2005.12.003. http://archive.numdam.org/articles/10.1016/j.anihpc.2005.12.003/

[1] Attouch H., Variational Convergence for Functions and Operators, Pitman, London, 1984. | MR | Zbl

[2] Buttazzo G., Semicontinuity, Relaxation and Integral Representation in the Calculus of Variations, Pitman Res. Notes Math. Ser., vol. 207, Longman Scientific & Technical, Harlow, 1989. | MR | Zbl

[3] Carbone L., Cioranescu D., De Arcangelis R., Gaudiello A., Homogenization of unbounded functionals and nonlinear elastomers. The case of the fixed constraints set, ESAIM Control Optim. Calc. Var. 10 (2004) 53-83. | Numdam | MR | Zbl

[4] Carbone L., Corbo Esposito A., De Arcangelis R., Homogenization of Neumann problems for unbounded functionals, Boll. Un. Mat. Ital. Sez. B Artic. Ric. Mat. 2-B (8) (1999) 463-491. | MR | Zbl

[5] Carbone L., De Arcangelis R., On the relaxation of some classes of unbounded integral functionals, Matematiche 51 (1996) 221-256, (special issue in Honour of Francesco Guglielmino). | MR | Zbl

[6] Carbone L., De Arcangelis R., On the relaxation of Dirichlet minimum problems for some classes of unbounded integral functionals, Ricerche Mat. 48 (Suppl.) (1999) 347-372, (special issue in memory of Ennio De Giorgi). | MR | Zbl

[7] Carbone L., De Arcangelis R., On a non-standard convex regularization and the relaxation of unbounded functionals of the calculus of variations, J. Convex Anal. 6 (1999) 141-162. | MR | Zbl

[8] Carbone L., De Arcangelis R., Unbounded Functionals in the Calculus of Variations. Representation, Relaxation, and Homogenization, Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math., vol. 125, Chapman & Hall/CRC, Boca Raton, FL, 2001. | MR | Zbl

[9] Carbone L., Sbordone C., Some properties of Γ-limits of integral functionals, Ann. Mat. Pura Appl. (4) 122 (1979) 1-60. | Zbl

[10] Corbo Esposito A., De Arcangelis R., Comparison results for some types of relaxation of variational integral functionals, Ann. Mat. Pura Appl. (4) 164 (1993) 155-193. | MR | Zbl

[11] Dacorogna B., Direct Methods in the Calculus of Variations, Appl. Math. Sci., vol. 78, Springer, Berlin, 1989. | MR | Zbl

[12] Dacorogna B., Marcellini P., General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases, Acta Math. 178 (1997) 1-37. | Zbl

[13] Dacorogna B., Marcellini P., Implicit Partial Differential Equations, Progr. Nonlinear Differential Equations Appl., vol. 37, Birkhäuser, Boston, 1999. | MR | Zbl

[14] Dal Maso G., An Introduction to Γ-Convergence, Progr. Nonlinear Differential Equations Appl., vol. 8, Birkhäuser, Boston, 1993. | Zbl

[15] De Arcangelis R., Monsurrò S., Zappale E., On the relaxation and the Lavrentieff phenomenon for variational integrals with pointwise measurable gradient constraints, Calc. Var. Partial Differential Equations 21 (2004) 357-400. | MR | Zbl

[16] De Arcangelis R., Trombetti C., On the relaxation of some classes of Dirichlet minimum problems, Comm. Partial Differential Equations 24 (1999) 975-1006. | MR | Zbl

[17] De Arcangelis R., Zappale E., On the relaxation of variational integrals with pointwise continuous-type gradient constraints, Appl. Math. Optim. 51 (2005) 251-277. | MR | Zbl

[18] De Maio U., Durante T., Homogenization of Dirichlet problems for some types of integral functionals, Ricerche Mat. 46 (1997) 177-202. | MR | Zbl

[19] Duvaut G., Lions J.-L., Inequalities in Mechanics and Physics, Grundlehren Math. Wiss., vol. 219, Springer, Berlin, 1976. | MR | Zbl

[20] Ekeland I., Temam R., Convex Analysis and Variational Problems, Stud. Math. Appl., vol. 1, North-Holland, Amsterdam, 1976. | MR | Zbl

[21] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, Stud. Adv. Math., vol. 5, CRC Press, Boca Raton, FL, 1992. | MR | Zbl

[22] Giaquinta M., Modica G., Souček J., Functionals with linear growth in the calculus of variations, Comment. Math. Univ. Carolin. 20 (1979) 143-156. | MR | Zbl

[23] Goffman C., Serrin J., Sublinear functions of measures and variational integrals, Duke Math. J. 31 (1964) 159-178. | MR | Zbl

[24] Hüsseinov F., Relaxation of multidimensional variational problems with constraints of general form, Nonlinear Anal. 45 (2001) 651-659. | MR | Zbl

[25] Ishii H., Loreti P., Relaxation in an L -optimization problem, Proc. Roy. Soc. Edinburgh Sect. A 133 (2003) 599-615. | MR | Zbl

[26] Ishii H., Loreti P., Relaxation of Hamilton-Jacobi equations, Arch. Rational Mech. Anal. 169 (2003) 265-304. | Zbl

[27] Kawohl B., On a family of torsional creep problems, J. Reine Angew. Math. 410 (1990) 1-22. | MR | Zbl

[28] Kinderlehrer D., Stampacchia G., An Introduction to Variational Inequalities and Their Applications, Pure Appl. Math., vol. 88, Academic Press, New York, 1980. | MR | Zbl

[29] Lions P.-L., Generalized Solutions of Hamilton-Jacobi Equations, Pitman Res. Notes Math. Ser., vol. 69, Longman Scientific & Technical, Harlow, 1982. | Zbl

[30] Marcellini P., Sbordone C., Semicontinuity problems in the calculus of variations, Nonlinear Anal. 4 (1980) 241-257. | MR | Zbl

[31] Morrey C.B., Multiple Integrals in the Calculus of Variations, Grundlehren Math. Wiss., vol. 130, Springer, Berlin, 1966. | MR | Zbl

[32] Rockafellar R.T., Convex Analysis, Princeton Math. Ser., vol. 28, Princeton University Press, Princeton, 1972. | Zbl

[33] Rockafellar R.T., Wets R.J.-B., Variational Analysis, Grundlehren Math. Wiss., vol. 317, Springer, Berlin, 1998. | MR | Zbl

[34] Ting T.W., Elastic-plastic torsion of simply connected cylindrical bars, Indiana Univ. Math. J. 20 (1971) 1047-1076. | MR | Zbl

[35] Treloar L.R.G., The Physics of Rubber Elasticity, Clarendon Press, Oxford, 1975.

[36] Ziemer W.P., Weakly Differentiable Functions, Grad. Texts in Math., vol. 120, Springer, Berlin, 1989. | MR | Zbl

Cited by Sources: